# SDR DHL2003873001

- Difficulty date: January 28, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER CARGO SMOKE DETECTOR SYSTEM INOPERATIVE. MAINTENANCE MESSAGE AD1681 SHOWING.    DEFERRED IAW MEL REF. 26-10-1-A1. CONTROL 11771 ASSIGNED. PLACARD INSTALLED.
